# SDR FDEA201119063290

- Difficulty date: August 6, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A577131301000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK AT FR32-FR38.2 Y1420 CORRODED ON INBD SIDE, BEYOND SRM 53-10-15 LIMITS ROLLER TRACK REPLACED IAW AMM 25-52-21-04-0.
